MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD SMARTSITE¿ EXTENSION SET, 1 SMARTSITE¿ NEEDLE-FREE CONNECTOR; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD SMARTSITE¿ EXTENSION SET, 1 SMARTSITE¿ NEEDLE-FREE CONNECTOR; INTRAVASCULAR ADMINISTRATION SET
Model Number 22003E-07
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/19/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Medical device lot # listed as unknown provided 614338, lot is not associated with medical device catalog # 22003e-07.Device expiration date: unknown.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that the bd smartsite¿ extension set, 1 smartsite¿ needle-free connector is difficult to attach the saline flush.The following information was provided by the initial reporter: i also found it difficult to attach and it required much more than usual force to attach the saline flush and quite a bit of pressure to get the flush to go through, which then came out the end and showered my top with saline.
 
Additional Manufacturer Narrative
H6: investigation summary a complaint of a luer lock attachment being defective, causing the syringe not to properly flush was received from the customer.A photo of the sample was provided for investigation.In the photo, the syringe is see to be bent and damaged.The syringe or the connected component in the photo do not match the provided material number.A device history record review could not be performed on model 22003e-07 because the lot number is invalid.Due to a physical sample not being received, an investigation could not be performed, and a root cause could not be determined.
 
Event or Problem Description

Brand Name
BD SMARTSITE¿ EXTENSION SET, 1 SMARTSITE¿ NEEDLE-FREE CONNECTOR
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15415358
Report Number9616066-2022-01329
Device Sequence Number14149482
Product Code FPA
UDI-Device Identifier50885403242043
UDI-Public50885403242043
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number22003E-07
Device Catalogue Number22003E-07
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2022
Supplement Date Received by Manufacturer09/22/2022
Initial Report FDA Received Date09/13/2022
Supplement Report FDA Received Date10/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown